ISSN print edition: 0366-6352
ISSN electronic edition: 1336-9075
Registr. No.: MK SR 9/7

Published monthly
 

Approximate analytic solutions for a chemical tubular reactor model using the Adomian decomposition method

Ben Gao and Chunfang He

Taiyuan University of Technology, Taiyuan, People’s Republic of China

 

E-mail: benzi0116@163.com

Abstract: The purpose of this paper is to apply the Adomian decomposition method to acquire the approximate analytical solutions for a chemical tubular reactor model composed of a system of strongly nonlinear second-order partial differential equations with standard boundary conditions. By properly assigning the dimensionless parameters in the model, the objective description of the solutions of temperature and process component concentration distributions can be obtained.

Keywords: Adomian decomposition method ; Approximate analytical solutions ; Strongly nonlinear second-order partial differential equations ; Standard boundary conditions 

Full paper is available at www.springerlink.com.

DOI: 10.1007/s11696-019-00866-y

 

Chemical Papers 74 (1) 167–174 (2020)

Friday, May 31, 2024

IMPACT FACTOR 2021
2.146
SCImago Journal Rank 2021
0.365
SEARCH
Advanced
VOLUMES
European Symposium on Analytical Spectrometry ESAS 2022
© 2024 Chemical Papers